Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 22, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 17, 2010, 6:47 PM PDT. It took effect at Mar 18, 2010, 12:26 AM PDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2010, 6:47 PM PDT (01:47 UTC)
- In effect from
- Mar 18, 2010, 12:26 AM PDT
- Expired
- Mar 18, 2010, 8:22 PM PDT
- In force
- 20 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
917 WHUS76 KEKA 180147 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 647 PM PDT WED MAR 17 2010 PZZ450-181200- /O.EXT.KEKA.SC.Y.0021.000000T0000Z-100318T0200Z/ /O.EXB.KEKA.GL.W.0103.100318T0200Z-100318T0800Z/ /O.EXB.KEKA.SE.W.0052.100318T0200Z-100318T0800Z/ /O.NEW.KEKA.SC.Y.0022.100318T0800Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 647 PM PDT WED MAR 17 2010 ...GALE WARNING IN EFFECT UNTIL 1 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 1 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 3 AM PDT FRIDAY... HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING CONTINUED MODERATE TO STRONG NORTH WINDS TO THE WATERS THIS EVENING THROUGH THURSDAY. GALE FORCE GUSTS ARE EXPECTED THROUGH LATE TONIGHT...MOST COMMON NEAR POINTS AND CAPES AND BEYOND ABOUT 5 NM FROM SHORE. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-181200- /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 647 PM PDT WED MAR 17 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING CONTINUED STRONG NORTH WINDS TO THE WATERS THIS EVENING THROUGH THURSDAY. GALE FORCE GUSTS UP TO 40 KT ARE EXPECTED BEYOND ABOUT 10 NM FROM SHORE. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-181200- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 647 PM PDT WED MAR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
499 WHUS76 KEKA 180726 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1226 AM PDT THU MAR 18 2010 PZZ450-181530- /O.CAN.KEKA.GL.W.0103.000000T0000Z-100318T0800Z/ /O.CAN.KEKA.SE.W.0052.000000T0000Z-100318T0800Z/ /O.EXT.KEKA.SC.Y.0022.100318T0726Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1226 AM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... WINDS HAVE DIMINISHED TO 15 TO 25 KT...WITH SOME GUSTS TO 30 KT. WAVES WILL REMAIN BELOW 10 FEET. A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-181530- /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1226 AM PDT THU MAR 18 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-181530- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1226 AM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
623 WHUS76 KEKA 180935 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 AM PDT THU MAR 18 2010 PZZ470-475-181745- /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 AM PDT THU MAR 18 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-181745- /O.CON.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 235 AM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-181745- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 AM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
358 WHUS76 KEKA 182138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 PM PDT THU MAR 18 2010 PZZ470-475-190600- /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 PM PDT THU MAR 18 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-191000- /O.CON.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 238 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-191000- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. $$
022 WHUS76 KEKA 190322 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 822 PM PDT THU MAR 18 2010 PZZ470-475-190700- /O.CAN.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.NEW.KEKA.SC.Y.0023.100319T0322Z-100319T0700Z/ /O.CAN.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 822 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-190430- /O.CAN.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 822 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ455-190430- /O.CAN.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 822 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 17, 2:56 PM PDT, 3 hours 51 minutes earlier.
Area forecast discussion, Mar 17, 2:56 PM PDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 256 PM PDT WED MAR 17 2010 .SYNOPSIS... A RIDGE OF HIGH PRESSURE WILL BRING ABOVE NORMAL TEMPERATURES AND DRY WEATHER THROUGH THE REST OF THE WEEK. && .DISCUSSION... AN UPPER RIDGE WILL CONTINUE TO BUILD OVER THE WEST COAST THIS WEEK...BRINGING A PROLONGED PERIOD OF ABOVE NORMAL TEMPS...DRY WEATHER...AND LOTS OF SUN. OVERALL...FEW CHANGES MADE TO THE GOING FORECAST EXCEPT TO TWEAK COASTAL SKY GRIDS TO INCLUDE A SLIGHTLY MORE ROBUST MARINE LAYER WITH LOW CLOUD COVERAGE NEAR THE COAST INCREASING AS THE WEEK PROGRESSES. IN ALL CASES...MARINE FOG/CLOUDS WILL BURN OFF QUICKLY IN THE MORNING HOURS. THE WARMEST DAY OF THE PERIOD LOOKS TO BE FRIDAY WITH RIDGING DIRECTLY OVERHEAD AND ROBUST 10 TO 15 KT OFFSHORE FLOW RESULTING IN TEMPS ATOP THE MARINE INVERSION APPROACHING 18-20C...THIS WOULD TRANSLATE TO UPPER 60S AT THE COAST BUT STRONG INVERSION WILL LIKELY PREVENT SUFFICIENTLY DEEP MIXING. MARINE CLOUDS WILL INCREASE AS THE RIDGE AXIS TRANSLATES OVERHEAD THIS WEEKEND. NO CHANGES MADE TO EXTENDED CWA LOOKS TO REMAIN ON FRINGE OF ANY EFFECTS FROM SYSTEMS PASSING WELL TO THE N. CLARK && .AVIATION...A NORTHERLY DRY FLOW IS NOW TAKING SHAPE ACROSS THE CWA GIVING WAY TO FAIRLY LONG TERM VFR CONDITIONS ACROSS ALL OF NORTHWEST CA. WIDESPREAD FOG AND AND STRATUS THAT PLAGUED THE INTERIOR LAST NIGHT SHOULD NOT BE PRESENT TONIGHT OR TOMORROW MORNING WHILE AT THE COAST ONLY SOME BRIEF PERIODS OF PATCHY GROUND FOG OR STRATUS IS EXPECTED SOUTH OF HUMBOLDT BAY EARLY TOMORROW MORNING. THE CLEAR SKIES SHOULD CONTINUE THROUGH THURSDAY WITH THE RETURN OF COASTAL FOG AND LOW CLOUDS ANTICIPATED FRIDAY AS EARLY AS FRIDAY NIGHT. && .MARINE...STRONG NORTHERLIES WILL CONTINUE TONIGHT AND THE FIRST HALF OF THURSDAY OVER THE OUTER WATERS WHILE THE INNER WATERS REMAIN AT OR AROUND 25-30 KT AS THE PRESSURE GRADIENT CONTINUES TO TIGHTEN. THE WEST SWELL WILL BEGIN TO TRANSITION INTO A SHORT PERIOD NORTHWEST FRESH SWELL TONIGHT AND REMAIN THAT WAY THROUGH TOMORROW NIGHT BEFORE SUBSIDING. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... GALE AND HAZ SEAS WARNING 470..475 SCA 450...455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 17, 4:00 AM PDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 400 AM PDT WED MAR 17 2010 CAZ001>004-076-181230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 400 AM PDT WED MAR 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.